RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 1, Pages 3–25 (Mi al472)  

This article is cited in 11 scientific papers (total in 11 papers)

Universal theories for partially commutative metabelian groups

Ch. K. Guptaa, E. I. Timoshenkob

a University of Manitoba, Winnipeg, Canada
b Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We look at properties of partially commutative metabelian groups and of their universal theories. In particular, it is shown that two partially commutative metabelian groups defined by cycles are universally equivalent if and only if the cycles are isomorphic.

Keywords: partially commutative metabelian group, universal theory.

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:1, 1–16

Bibliographic databases:

UDC: 512.5
Received: 21.02.2010

Citation: Ch. K. Gupta, E. I. Timoshenko, “Universal theories for partially commutative metabelian groups”, Algebra Logika, 50:1 (2011), 3–25; Algebra and Logic, 50:1 (2011), 1–16

Citation in format AMSBIB
\Bibitem{GupTim11}
\by Ch.~K.~Gupta, E.~I.~Timoshenko
\paper Universal theories for partially commutative metabelian groups
\jour Algebra Logika
\yr 2011
\vol 50
\issue 1
\pages 3--25
\mathnet{http://mi.mathnet.ru/al472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848731}
\zmath{https://zbmath.org/?q=an:1263.20032}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 1
\pages 1--16
\crossref{https://doi.org/10.1007/s10469-011-9120-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289376600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953214974}


Linking options:
  • http://mi.mathnet.ru/eng/al472
  • http://mi.mathnet.ru/eng/al/v50/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. K. Gupta, E. I. Timoshenko, “Properties and universal theories for partially commutative nilpotent metabelian groups”, Algebra and Logic, 51:4 (2012), 285–305  mathnet  crossref  mathscinet  zmath  isi
    2. Poroshenko E.N. Timoshenko E.I., “Universal Equivalence of Partially Commutative Metabelian Lie Algebras”, J. Algebra, 384 (2013), 143–168  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. I. Timoshenko, “On a Presentation of the Automorphism Group of a Partially Commutative Metabelian Group”, Math. Notes, 97:2 (2015), 275–283  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Poroshenko E.N., “on Universal Equivalence of Partially Commutative Metabelian Lie Algebras”, Commun. Algebr., 43:2 (2015), 746–762  crossref  mathscinet  zmath  isi  elib  scopus
    5. E. N. Poroshenko, “Universal equivalence of partially commutative Lie algebras”, Algebra and Logic, 56:2 (2017), 133–148  mathnet  crossref  crossref  isi
    6. E. I. Timoshenko, “Centralizer dimensions and universal theories for partially commutative metabelian groups”, Algebra and Logic, 56:2 (2017), 149–170  mathnet  crossref  crossref  isi
    7. E. N. Poroshenko, “Elementary equivalence of partially commutative Lie rings and algebras”, Algebra and Logic, 56:4 (2017), 348–352  mathnet  crossref  crossref  mathscinet  isi
    8. V. Ya. Bloshchitsyn, E. I. Timoshenko, “Comparison between the universal theories of partially commutative metabelian groups”, Siberian Math. J., 58:3 (2017), 382–391  mathnet  crossref  crossref  isi  elib  elib
    9. Timoshenko E., “On Embedding of Partially Commutative Metabelian Groups to Matrix Groups”, Int. J. Group Theory, 7:4 (2018), 17–26  crossref  mathscinet  isi  scopus
    10. E. I. Timoshenko, “Centralizer dimensions of partially commutative metabelian groups”, Algebra and Logic, 57:1 (2018), 69–80  mathnet  crossref  crossref  isi
    11. E. I. Timoshenko, “On splittings, subgroups, and theories of partially commutative metabelian groups”, Siberian Math. J., 59:3 (2018), 536–541  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:246
    Full text:59
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019